# SDR DALA2021121307681

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 65,423 hours, 21,252 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulted
- Location: Nr 5
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 PULLING INTO GATE RAMP REPORTED L MAIN GEAR OVERHEATED + ON FIRE, FIRE COMMAND REPORTED FIRE OUT BUT NOTED 300 DEG TEMP READING THEY ALSO REPORTED APPARENT HYDRAULIC LEAK IN VICINITY. BRAKING ON LANDING + TAXI IN WAS MINIMAL. CORRECTIVE ACTION: REF LOG 2048009 REMOVED AND REPLACED #5 BRAKE AND TIRE, LEAK CHECK GOOD. PERFORMED SPIN UP TEST PER AMM 32-42, CHECKS GOOD. NO A/S OR A/B MSG. C/W ODI AMDS. (8354688)
